# SDR RRXA001015

- Difficulty date: July 15, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 85,553 hours, 28,807 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883025
- Part serial: 9015370
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 COMPASS FAIL.  REMOVED AND REPLACED NR 1 DG NR 1 COMPASS, OP CHECKS GOOD IAW DC-8 M/M CH 34-21.
